Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV+ and I feel very sick.
Oct 30, 2013

Hi Dr, I have been HIV+ for about 3 years and every 4 or so months I get quite sick, flu like symptoms and anywhere I have had a medical issue flares up,I have been tested for everything and nothing comes up, I also get dizzy, night sweats,dry cough and can't do anything but lay in bed, I have been undetectable for 3 years and my last CD4 count taken which was just 2 months ago was 800, I don't know what to do is this normal? is this the HIV virus itself or could there be something else wrong?any suggestions would be appreciated, thank you Chad.

Response from Dr. Henry

You dont mention what your HIV history is, what other medical problems you have,what other medications your are taking, your stress levek, your diet/excercise, smoking, drug taking and other key elements of health that can influence how your are feeking. For most standard first line HIV regimens in the setting of full viral suppression and CD4 counts > 500 those symptoms would rarely be due to HIV or the HIV medications directly. KH



Previous
PEP and general aneasthesia
Next
Strbild, missed doses, using simvastatin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement